# SDR USAA2013111400006

- Difficulty date: November 11, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 30,200 hours, 23,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE L1 DOOR WAS BINDING & STIFF WHEN OPENING.  MAINTENANCE ADJUSTED L1 ENTRY DOOR IAW AMM 52-11-00-820-001.  OPS CHECKE GOOD.
